Search Results

Tools

Mathematische Zeitschrift

Preferred Title
Mathematische Zeitschrift (Online)
Title
Mathematische Zeitschrift.
Format
Journal, Periodical Online Resource
URL
Access for [SOUTHEAST] Access for [BLOOMINGTON] Access for [EAST] Access for [NORTHWEST] Access for [IUPUI] Access for [KOKOMO] Access for [SOUTH BEND] Access for [COLUMBUS]
Running title
Math. Z
Published
Heidelberg : Springer-Verlag, 1918-
Publishing history
Began with Vol. 1, issue 1 (1918).
Frequency
Frequency varies, 1918-1980 Quarterly, 1981
Notes
Available on campus and off campus with authorized login. Some issues combined. Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002. http://purl.oclc.org/DLF/benchrepro0212 MiAaHDL Articles in English, French or German.
Subject headings
Mathematics--Periodicals.
Genre heading
Electronic journals.
ISSN
1432-1823 0025-5874
Multi-format ISSN
0025-5874

Holdings

Library
Blmgtn - Herman B Wells Library
Location
Electronic Journals
Library
Columbus - University Library of Columbus
Location
Electronic Journals
Library
Indpls - IUPUI University Library
Location
Electronic Journals
Library
Kokomo Library
Location
Electronic Journals
Library
Northwest Library (Gary)
Location
Electronic Journals
Library
East Library - Richmond
Location
Electronic Journals
Library
South Bend - Schurz Library
Location
Electronic Journals
Library
Southeast Library - New Albany
Location
Electronic Journals